# SDR SWAA021111

- Difficulty date: May 21, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 38,804 hours, 39,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW'S 10 AND 13.  REPAIRED EEPLS PER MM.
